MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Catalog Number 07475896190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e601 module is (b)(6).The patient sample was received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys igf-1 assay results from one patient sample tested on the cobas 6000 e601 module.On (b)(6) 2024: the initial result of the undiluted patient sample from the module was 103.6 ng/ml.On (b)(6) 2024: the first repeat result of the undiluted patient sample from the module was 80.1 ng/ml.On (b)(6) 2024: the second repeat result of the undiluted patient sample from the module was 81.5 ng/ml.The third repeat result of the undiluted patient sample from the module was 96.90 ng/ml.This result was deemed low and was disputed by the doctor.The patient sample was sent to a subcontractor laboratory that uses euroimmun and immulite 2000 xpi analyzers.Both analyzers use the chemiluminescent immunoassay (clia) laboratory method.The fourth repeat result of the undiluted patient sample from the euroimmun analyzer was 488.2 ng/ml.The fifth repeat result of the undiluted patient sample from an immulite 2000 xpi analyzer was 381.00 ng/ml.The repeat results using the clia method correlated with the patient's clinical condition.On (b)(6) 2024: the sixth repeat result of the undiluted patient sample from the module was 129.6 ng/ml.The seventh repeat result with the patient sample at 1:5 dilution was 34.74 ng/ml (with a final calculated dilution result of 173.7 ng/ml).The seventh repeat result with the patient sample at 1:10 dilution was 65.62 ng/ml (with a final calculated dilution result of 656.2 ng/ml).
 
Additional Manufacturer Narrative
The investigation was able to confirm the customer's igf-1 result.The investigation tested the patient sample for igfbp-3 and a result above the reference range was obtained which was in line with the patient's symptoms.The investigation determined the event was consistent with an interference in the patient sample.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination and other findings.".

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18809659
Report Number1823260-2024-00605
Device Sequence Number20656603
Product Code CFL
UDI-Device Identifier07613336143131
UDI-Public07613336143131
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number07475896190
Device Lot Number74330900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer04/23/2024
05/27/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date05/10/2024
05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale